| Model Number |
4078 |
| Medical Device Problem Codes |
Device Alarm System (1012); Sensing Intermittently (1558)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/31/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the investigation facility to allow for an analysis to be performed.If the product is received for evaluation or new information is obtained, a follow up report will be submitted.
Event or Problem Description
The customer reported that the cable was not reading any saturation at all and had turned itself off with no alarm to indicate cessation of monitoring.No patient impact or consequences were reported.
Event or Problem Description
Additional Manufacturer Narrative
Additional manufacuring narrative: the returned cable was evaluated.During evaluation the cable passed all visual and functional testing.The cable was determined to be functioning as designed.